Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes indigestion, diarrhea and vaginal bleeding after taking Paracetamol?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13269 Questions

default
Posted on Tue, 29 May 2018 in Medicines and Side Effects
Question: Paracetamol OD. Emergency blood tests showed normal at day two. No vomiting just some diarrhoea. General slight unwell. However, day three am noticing slight bright red vaginal bleeding. However, having been spotting, more dark for some weeks prior to OD. Hospital sent me home with normal blood tests. When will I start to actually feel normal. No cramps or abdominal pain. Burning mouth syndrome though.
doctor
Answered by Dr. Rakhi Tayal 17 minutes later
Brief Answer:
Can be due to Paracetamol.

Detailed Answer:
Hello,
Thanks for posting your query.
The mild stomach upset and diarrhea can happen after having paracetamol. This is not likely to cause a vaginal bleeding. The bleeding can be related to post menopausal vaginal dryness or a perimenopausal hormonal changes. Since all the blood tests are normal. There is no need to worry. You can wait and see if all these symptoms subside on their own in next 4-5 days. You can have a light and easy to digest diet and avoid having sex till then.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
I hope this answers your query.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on